# SDR QXEA2012080100754

- Difficulty date: August 1, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS PANEL LANDING AT APPROX STA YW140.000 HAS DEEP BLENDS AND BARE METAL AROUND 2 BOLT HOLES.  MEASURED DEEP BLENDS AND FOUND OUT OF LIMITS IAW RD 8/4-57-441.  MIN REMAINING THICKNESS .155" CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  AREA IS WITHIN LIMITS IAW RD 8/4-57-1886.  FILLED IN LOW SPOTS WITH FAST WELD 10, ALODINED AND PRIMED IAW RD 8/4-57-1886, COMPLETED TASK CARD.
